# SDR DALA2015021501347

- Difficulty date: February 12, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 726-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT LT WING L/E FILLET PANEL AREA BETWEEN BS 726 - 807 AND LONGERONS 17-30L. CORROSION WAS REMOVED AND REWORKED AREAS WERE MEASURED ORIGINAL THICKNESS ON STA Y=805, LONGERON 29-28 LT IS 0.157" AND REMAINS 0.142" ON STA Y=803, LONG 29-28 LT IS 0.153" AND REMAINING'S 0.149" ON STA Y=850 LONG 29-28 LT IS 0.160" AND REMAINING'S 0.140" ON STA Y=770, LONGERON 27-26 LT ORIGINAL'S 0.090" AND REMAINING 0.074" ON STA Y=768, LONGERON 27-26 LT ORIGINAL'S 0.087" AND REMAINING'S  0.080" ON STA Y=759-741, LONG 28-26 LT ORIGINAL'S 0.063" AND REMAINING'S 0.058" ON STA Y=740-726, LONGERON 26-18 LT ORIGINAL'S 0.063" AND REMAINING'S 0.054" AND STA Y=743-807, LONG 18-16 LT ORIGINAL'S 0.063" AND REMAINING'S 0.055".  THEREFORE THESE ARE WITHIN LIMITS. REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR. 26, 21 AND 14 AND 53-04, PAR.57.
